Some of these publications are protected by copyright; access is provided for noncommercial educational and research purposes only.
 W. S. Wilson. Wei-Liang Chow. Notices of the American Mathematical Society, 43(10):1117–1124, October 1996. Organizer.
 W. S. Wilson. Hopf ring. In Encyclopaedia of Mathematics, Supplementary Volume I, pages 299–300. Kluwer Academic Publishers, 1997.
 E. C. Scott with a few hundred Steves including W. S. Wilson. The morphology of Steve. Annals of Improbable Research, 10(4):24–29, July/August 2004.